# SDR C77A20200114006

- Difficulty date: September 22, 2019
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N201NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000461
- Aircraft time: 13,158 hours, 8,375 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Frame 84
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING BASIC CHECK AT EAMS, CORROSION WAS DISCOVERED TO THE AFT END OF THE CENTER FUSELAGE III RH IB SEAT TRACK BEAM (P/N 170-86082-005) AT FR84 AT THE LAST LUG. REFERENCE ETD2019-170-127266A, FIGURE 1 FOR DAMAGE DETAILS. EAMS REQUESTED AND RECEIVED A REPAIR IN THE FORM OF ETD2019-170-127266A, WHICH PROVIDES INSTRUCTIONS TO TRIM AND BLEND OUT THE CORROSION ON THE END OF THE LEG AND THEN DRILL OUT THE REMAINING DAMAGE TO INSTALL A SOLID RIVET. COMPASS ENGINEERING HAS CLASSIFIED THIS AS A MINOR REPAIR.
